On disjunction in intuitionist logic

Vaidyanathaswamy, R. (1943) On disjunction in intuitionist logic Proceedings of the Indian Academy of Sciences, Section A, 17 (2). pp. 41-45. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/17/2/41-45/vi...

Related URL: http://dx.doi.org/10.1007/BF03053038


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:59514
Deposited On:08 Sep 2011 10:40
Last Modified:18 May 2016 10:04

Repository Staff Only: item control page